# SDR VNAA202411240028

- Difficulty date: October 21, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (4EAS) LOCATED ON FS310.00 LBL 19, FS317.00 RBL 3, FS295.00 RBL 3 AND BTW FS280.00 TO FS295.00 RBL 16 AT FUSELAGE FLOOR STRUCTURE.  FLOOR SUPPORTS (4EAS) LOCATED ON FS310.00 LBL 19, FS317.00 RBL 3, FS295.00 RBL 3 AND BTW FS280.00 TO FS295.00 RBL 16 AT FUSELAGE FLOOR STRUCTURE WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
